# SDR NWAA094229949

- Difficulty date: December 7, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- Aircraft time: 77,141 hours, 80,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEA 20R IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND FUNCTIONALLY CHECKED THE SYSTEM.
